# SDR SWAA2021070782691

- Difficulty date: June 11, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL36 WL159. ; / [01] IDENTIFIED BS663 VAPOR BARRIER IAW SRM 57-10-10-0I-2 FIGURE 2 ITEM 4 AND TABLE 2 ITEM 4. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D.(1) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C. REMOVED MULTIPLE AREAS OF CRACK DAMAGE AND PREPARED DAMAGE AREA FOR REPAIR IAW SRM 51-70-04-2R-10 PARA 4.A-C.; [02] CERTIFIED IDENTIFICATION; ALLOWABLE DAMAGE; REPAIR AND DAMAGE REMOVAL IAW SRM 57-10-10-0I-2; SRM 57-10-10-1A-2; SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10.; [03] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-10.; [04] VERIFIED CORRECTIVE ACTION STEPS 1-3; [05] FABRICATED FWD REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1458851-1 IAW SRM 51-70-04-2R-10 PAR 4D. OK TO INSTALL.; [06] VERIFIED FABRICATION OF FWD REPAIR PLIES IAW SRM 51-70-04-2R-10 PAR 4; OK TO INSTALL; [07] INSTALLED REPAIR PLIES USING BMS 8-301 LOT#1454403-1; VACUUM BAGGED AND CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2587 S/N:5432766772 IAW SRM 51-70-04-2R-10 PAR 4D-E.; [08] VERIFIED INSTALLATION OF REPAIR PLIES USING; VACUUM BAGGED AND CHECKED FOR LEAKS IAW SRM 51-70-04-2R-10;
